Glycomet 1gm Side Effects

5 Replies Updated



Conversation Starter

AKK Says:


I am taking glycomet 1 gm and glynase 5 mg twice daily & Tezloc 40 in the morning, for about 2 yrs, as prescribed by my doctor. My blood sugar & BP is in controle.
I am suffering from very low testosterone level. I want to know whether there is any relationship between low testosterone & the above medicines.
Please reply on my email.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You've had tests that have confirmed low testosterone?

Or are you just suffering from erectile dysfunction and that is your theory as to what's causing it?

Because the Glycomet contains the active ingredient Metformin and the Glynase contains the active ingredient Glyburide and both of them may cause erectile dysfunction as a side effect.

Learn more Metformin details here.

Learn more Glyburide details here.

In addition, it can also be a complication of diabetes.

REPLYSHAREREPORT
Was this helpful?     0     1  
2
akkulshrestha Says:

Sir, I am suffering from erectile dysfunction for >10 yrs. In past No improvement by treatment. SGPGI, Lucknow reported very low testosterone after testing and recommended testoviron 250 inj. after 3 weeks, taken for 2 yrs. No improvement. I stopped testoviron now and taking 2 much gold (Ayurvedic) medicine, showing some improvement now.
I am also taking Glycomet 1 g and Glynase 5 mg
---------------------
You've had tests that have confirmed low testosterone?

Or are you just suffering from erectile dysfunction and that is your theory as to what's causing it?

Because the Glycomet contains the active ingredient Metformin and the Glynase contains the active ingredient Glyburide and both of them may cause erectile dysfunction as a side effect.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
sridhar Says:

sir i am using glycomet 1 mg two in a day is it any side effects is there please let me know

REPLYSHAREREPORT
Was this helpful?     6     0  
4
Abhishek thakur Says:
via mobile

Sir i am a diabetese patient and my diabetese is normal..my doctor advicedvme to take Glycomate 1 Gm..from last 3 yrs i am taking this medicine..is this ok?

REPLYSHAREREPORT
Was this helpful?     1     0  
5
silbu Says:

i am using glycomet 1gm 2 times a day now i am feeling tired dihorea vomiting sensation skin rashes what i will do

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects of Glycomet 1gm
I have been taking Glycomet 1gm since the last two years twice daily. 1 after breakfast and 2nd after dinner. I have los... 2 replies
glycomet SR 1gm side effects
I was taking Glycomet SR 1 gm 1 tab daily with result that my blood sugar remained - fasting 80-90 and PP 130-140. But f... 10 replies
Side effects of glycomet sr 1gm and Teniva 20
My wife is taking glycomet 1gm for the last 3 yrs n teniva 20 since last 6 months for treatment of diabetes. Besides she... 1 reply
Side Effects Of Glycomet
iam advised GLYCOMAT BY CARDIOLOGIST AND DIABETIC SPECIALIST WHAT WILL BE THE SIDE EFFECTS I HAVE BEEN EXPERIENCING CHAN... 2 replies
Side effects of glycomet gp 2 fofte
Is any adverse effect of glycomet gp 2 forte on kidney function reported ! ## It is possible, other side effects may inc... 1 reply
side effects of glycomet GP1
I am having pain in the calf zone due to pull of the siatic nerve or so. Is it connected with use of Glycomet SRand Glyc... 1 reply
glycomet side effects
glycomet[metformin] when given to diabetics upto what doses can be taken safely ?what are the side effects of overdoses?... 7 replies
glycomet side effects use of glycomet since 1 year.
sir, I have taking tablet glycomet 1000mg at morning with breakfast since one year with my doctor advice . Last 5months ...
glycomet 1g side effects
I am taking Glycomet 1gm 2wice + jardiance 10 mg on morning + insulin unit of 28 on morning and 24 on night . Im type 2 ... 1 reply
Glycomet Gp2 Side Effects
My sugar level has suddenly gone up to more than 400. After taking metformin 500mg 3 tablets a day, still it does not go... 16 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 April 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA